欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  26 篇文章
     
     
 
A Global Stability Analysis of a Susceptible-Infected-Removed-Prevented-Controlled Epidemic Model

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1393-1399
       
 
Diophantine Equations and the Freeness of Möbius Groups

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1400-1411
       
 
Behavior of the Numerical Integration Error

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1412-1426
       
 
A New Correction Algorithm of the Eccentric Ultrasonovision Time Image in the Casing Hole

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1427-1431
       
 
Application of Classification of Traveling Wave Solutions to the Zakhrov-Kuznetsov-Benjamin-Bona-Mahony Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1432-1436
       
 
Adomian Decomposition Method with Green’s Function for Solving Tenth-Order Boundary Value Problems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1437-1447
       
 
Characterization of Self Dual Lattices in R, R<sub>2</sub> and R<sub>3</sub>

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1448-1456
       
 
A New Modification of the Method of Lines for First Order Hyperbolic PDEs

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1457-1462
       
 
Application of Trial Equation Method for Solving the Getmanou Equation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1463-1473
       
 
Probability Theory Predicts That Chunking into Groups of Three or Four Items Increases the Short-Term Memory Capacity

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 5 Issue: 10 Page: 1474-1484